American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37G10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Yun-Qiu Shen and Tjalling J. Ypma. Rank deficiencies and bifurcation into affine subspaces for separable parameterized equations. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] P. I. Kaleda. Quantitative jump theorem. Trans. Moscow Math. Soc. 72 (2011) 171-191.
Abstract, references, and article information   
View Article: PDF

[3] Javier Ribón. Topological classification of families of diffeomorphisms without small divisors. Memoirs of the AMS 207 (2010) MR 2676138.
Book volume table of contents   

[4] Vladimir Balan and Ileana Rodica Nicola. Versal deformation and static bifurcation diagrams for the cancer cell population model. Quart. Appl. Math. 67 (2009) 755-770. MR 2588235.
Abstract, references, and article information
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia